Home > Groups > Prilosec and Atrial Fibrillation/flutter > I have been taking Prilosec for several years. Fo...

I have been taking Prilosec for several years. Fo...

  • I have been taking Prilosec for several years. For approximately one month, I have experienced episodes of intermittent feelings that feel like my heart is fluttering, throughout the day. Haven't contacted my doctor about it yet. Read an article today, suggesting that it may be caused by Prilosec.

    Post created 5 months 1 week ago

Comments

  • I have had the same

    I have had the same experience. I was in the ER on Saturday with palpitations and pain down my left arm. Thankfully I was okay but have gone off the Prilosec , cardizem, and started magnesium and products called cardio flow and nattokineae. So far feeling better.

    5 months 1 week ago

  • I have had the same

    I have had the same experience. I was in the ER on Saturday with palpitations and pain down my left arm. Thankfully I was okay but have gone off the Prilosec , cardizem, and started magnesium and products called cardio flow and nattokineae. So far feeling better.

    5 months 1 week ago

  • I have had the same

    I have had the same experience. I was in the ER on Saturday with palpitations and pain down my left arm. Thankfully I was okay but have gone off the Prilosec , cardizem, and started magnesium and products called cardio flow and nattokineae. So far feeling better.

    5 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes